"You decide and we provide."
Cart 0
Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/box

PhysiciansCare

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/box

$ 14.40

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Ibuprofen
  • Description: 2/Pack
  • Quantity: 50 per box
  • For Use With: First Aid Stations/Kits
  • Individual Use.

  • Share this Product


    More from this collection